# SDR FDEA201308121840

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE AT BS 1400, STR 26L, FRAME DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 5.  R & R FRAME IAW SRM 51-40-02 AND DWG 146N1011. MAJOR REPAIR.
